The Third Day On Venlafaxine

I lost 4 kg (8.8 pounds) since Friday. Even though it is getting easier on my digestive system and the nausea usually starts dissolving 90 minutes after taking the venlafaxine, I still can eat only selective groups of food, and only in small portions –  apples, bananas, pineapples, potatoes, rice, bread. Oh, and my soy drink works too. But meat, fish, eggs or vegetables make me instantly sick. While I actually welcome the weight loss, I hope that does not lead to a rebound further down the road…
The brain zaps are increasing, and sometimes it feels like thousands of ants are crawling over the surface of my brain.

Advertisements

2 thoughts on “The Third Day On Venlafaxine

  1. Hope you feel better soon. Right now, everybody and their grandmother want to put me on pills, but I am resisting. And frankly, reading such accounts rather makes me think that I will go on like this.

    1. Thank you!

      The first few days on a new medication can be tough, but from what I heard, venlafaxine is worse than most others which are typically prescribed these days. But being forced on medication will most likely only make you even more miserable during the initial period – I think one has to be willing to endure it to stick it out.

      I *personally* believe that therapy did a lot more for me than medication ever can, but for somebody else it might be just the other way around.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s